Non-Riemannian geometry and the theory of lattice imperfections

Authors

  • Jurij Povstenko Pedagogical University, Institute of Mathematics and Computer Science, Częstochowa, Poland

Abstract

The theory of lattice imperfections is discussed in relation to non-Euclidean and non-Riemannian geometry.

Downloads

Published

2003-05-27

How to Cite

Povstenko, J. (2003). Non-Riemannian geometry and the theory of lattice imperfections. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 3, 197–200. Retrieved from https://studmath.uken.krakow.pl/article/view/13488